Riv.Mat.Univ.Parma (7) 5 (2006)


Asymptotic behaviours of hydromagnetic boundary layer flows past a semi infinite flat plate

Pages 47-56
Received: 2 September 2005    Revised: 16 January 2006
Mathematics Subject Classification (2000): 76D10

Abstract This paper deals with the asymptotic behaviours of the solutions, as the similarity independent variable tends to infinity, of equations governing the laminar flow of an incompressible viscous fluid in presence of a transverse magnetic field past a semi-infinite flat plate ; the entire mathematical analysis being based on the asymptotic integrations of second order linear differential equations. The results pertaining to the asymptotic behaviours of the principal and linearly independent solutions have been expressed in terms of theorems.

Home Riv.Mat.Univ.Parma